# SDR SWAA2016121210411

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 48,401 hours, 27,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD FLASHLIGHT FAILED TEST.  R&R BATTERY PER MM.
